# SDR USAA2011051691858

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,854 hours, 45,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH INSPECTION - CRACK ON FORWARD PRESSURE BULKHEAD AT BS 178, WL 218, RBL 12.7.  REPAIRED FORWARD PRESSURE BULKHEAD AT BS 178, WL 218, RBL 12.7 IAW B737 SRM 53-10-08 REPAIR 9.
